Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

RETRACTED: On Algebra and Tachyons

Pages : 88-89

DOI : 10.3844/jmssp.2009.88.89

Published On : June 30, 2009

RETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to Triangles

Pages : 90-92

DOI : 10.3844/jmssp.2009.90.92

Published On : June 30, 2009

Efficiency of Differential Transformation Method for Genesio System

Pages : 93-96

DOI : 10.3844/jmssp.2009.93.96

Published On : June 30, 2009

Two-Step Robust Diagnostic Method for Identification of Multiple High Leverage Points

Pages : 97-106

DOI : 10.3844/jmssp.2009.97.106

Published On : June 30, 2009

Stochastic Behavior of Redundant Complex System with Two Types of Failure

Pages : 112-117

DOI : 10.3844/jmssp.2009.112.117

Published On : June 30, 2009

Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients

Pages : 118-122

DOI : 10.3844/jmssp.2009.118.122

Published On : September 30, 2009

On The Estimation of Survival Function and Parameter Exponential Life Time Distribution

Pages : 130-135

DOI : 10.3844/jmssp.2009.130.135

Published On : June 30, 2009

On the Pseudo-Spectral Method of Solving Linear Ordinary Differential Equations

Pages : 136-140

DOI : 10.3844/jmssp.2009.136.140

Published On : June 30, 2009